MathSciNet Relay Station
MathSciNet bibliographic data
MR1207579 58F17 (57M60 58F03 58F11)
Coornaert, M.; Papadopoulos, A. Une dichotomie de Hopf pour les flots géodésiques associés aux groupes discrets d'isométries des arbres. (French) [A Hopf dichotomy for geodesic flows associated with discrete groups of isometries of trees] Trans. Amer. Math. Soc. 343 (1994), no. 2, 883–898.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement